The Body is a service of Remedy Health Media, LLC, 750 3rd Avenue, 6th Floor, New York, NY 10017. The Body and its logos are trademarks of Remedy Health Media, LLC, and its subsidiaries, which owns the copyright of The Body's homepage, topic pages, page designs and HTML code. General Disclaimer: The Body is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through The Body should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.
People who try cocaine often get hooked to the short-term cocaine effects, namely feeling as though they have increased energy. The quick high keeps users feeling energetic and able to endure longer in physical activities. New cocaine users often try cocaine to increase productivity at work and in other areas of their lives so that they can work longer and harder. While these results may seem promising in the beginning, increased tolerance and dangerous life choices often follow repeated cocaine cocaine effect, appetite suppression, is very popular for people looking to lose weight or maintain a low weight. Fashion models have been known to use cocaine in order to stay thin. Cocaine users often go days without eating and if this behavior is continued it can lead to addiction. Increased heart rate, blood pressure, constricted blood vessels, dilated pupils, and increased temperature are all short-term physiological cocaine effects. When taken in large quantities, cocaine will intensify the user’s high and may cause violent and erratic behavior on the part of the user.
I have been off of gabapentin for 61/2 months now. I was taking 1200 mg and I first went down 300 mg and it was HELL!!! After recovering from that and with the help of some nutritional supplements, I started tapering down 100 mg every 3 weeks and that made it much easier to go down. The last remaining 100mg was the hardest to come off of but I did it! Anyway, even though I am still taking the nutritional supplements, I still have my days where I feel like crap. This has left me feeling very depressed and I don't know if this is coming from the fact that I am no longer on gabapentin. I do take an antidepressant. I do recall another woman said she has issues with depression as well once being off the can't stand living this way much longer. I can hardly walk very far anymore and my legs are weak. Has anyone else had this problem going off of gabapentin? This drug is a poison and I wish I had ever taken it!! Thank you!